<< Previous Issue Communications of the Korean Mathematical Society (Vol. 12, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 1—201
Elliptic modules of rank one and class fields of function fields
Sunghan Bae, Hwan Yup Jung
MSC numbers : Primary 11R37, Secondary 11G09
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 1—9
On $p$-adic analogue of hypergeometric series
Yong Sup Kim, Hyeong Kee Song
MSC numbers : 33C20, 11D88, 11F85
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 11—16
Some notes on the genus of modular curve $X^0_0(N)$
Chang Heon Kim, Ja Kyung Koo
MSC numbers : 11F03, 11F11
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 17—25
Tripotence for irreducible sign-pattern matrices
Gwang-Yeon Lee, Yue-Ho Lee, Seok-Zun Song
MSC numbers : 05C50, 15A03
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 27—36
Genus numbers and ambiguous class numbers of function fields
Pyung-Lyun Kang, Dong-Soo Lee
MSC numbers : 11G09, 11G15, 11G58
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 37—43
Automorphisms of lotka-volterra algebras
Suk Im Yoon
MSC numbers : 17C50, 17D99
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 45—50
Poisson integrals contained in harmonic bergman spaces on upper half-space
Heungsu Yi
MSC numbers : Primary 31B05; Secondary 31B10, 30D55, 30D45
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 51—58
Multipliers in the fourier transform of distributions of rapid growth
Dae Hyeon Pahk, Byung Keun Sohn, Sun Woo Im
MSC numbers : 44A35, 46F10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 59—67
Approximate jordan mappings on noncommutative banach algebras
Young Whan Lee, Gwang Hui Kim
MSC numbers : 46H40, 46H99
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 69—73
Homotopy of projections in $C^*$-algebras
Sang Og Kim
MSC numbers : 46L05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 75—78
2-type surfaces with 1-type gauss map
Kyung-Ok Jang, Young Ho Kim
MSC numbers : 53B25, 53C50
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 79—86
On 6-dimensional quasi-kaehler manifolds with pointwise constant holomorphic sectional curvature
Un Kyu Kim
MSC numbers : 53C55, 53B20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 87—99
Constant scalar curvature on open manifolds with finite volume
Seongtag Kim
MSC numbers : 53C21
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 101—108
Transnormal systems on $R^{n+1}_1$
Kwang Sung Park, Koonchan Kim, Young Soo Jo
MSC numbers : 53C15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 109—112
A generalization of a lattice fuzzy topology
Seok Jong Lee, Eun Suk Park, Eun Pyo Lee
MSC numbers : 54A40
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 113—126
Generalizations of limit theorems by a.v. skorokhod
Sung Ki Park
MSC numbers : 54C35
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 127—133
Sandwich semigroups of closed functions
Younki Chae, Wonkyun Jeong
MSC numbers : 54C10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 135—144
Inter-conversion between the power and arnoldi's methods
Pil Seong Park
MSC numbers : 65F15, 65F25
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 145—155
On the symmetric sierpinski gaskets
Hyun-Jong Song, Byung-Sik Kang
MSC numbers : Primary 28A80, Secondary 58F08
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 157—163
On the regularization with nonlinear splines
S. K. Chung, S. M. Joe
MSC numbers : 65D10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 165—176
On some basic properties of the inhomogeneous quasi-birth-and-death process
Kyung Hyune Rhee, C.E.M. Pearce
MSC numbers : Primary 60K25, Secondary 60J27
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 177—192
Condition of pseudohyperbolic structure
Jongheon Kim, George Osipenko
MSC numbers : 34C30, 58F30, 39A12
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 193—201

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd